# SDR COMA0160124

- Difficulty date: January 14, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 10,019 hours, 10,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 10,019 hours, 10,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE (P/N 601R31171) AT FS 484, LBL 27, WL 73.50 WAS CRACKED.  REMOVED DISCREPANT ANGLE, FABRICATED AND INSTALLED REPLACEMENT ANGLE IN ACCORDANCE WITH WVAC EO 601R-53-2124.
